# SDR SWAA2022082436904

- Difficulty date: July 31, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR INTERCOSTAL STA 380-400; LBL13 CRACKED AT FASTENER HOLE / [01] REMOVED CRACKED INTERCOSTAL L-ANGLE P/N 143A5410-170 BETWEEN STA 380 AND 400; LBL 13 PER SRM 51-40-02.;[02] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-02 AND SRM 51-40-02
